# SDR SWAA001793

- Difficulty date: September 20, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 33,339 hours, 31,995 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Rib
- Part number: 6547983
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT HORIZONTAL STAB L/E HAS CRACKED NR 4 RIB.  REMOVED AND REPLACED RIB PER SRM.
